# SDR DALA2019022201123

- Difficulty date: February 20, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N931DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53544
- Aircraft time: 45,058 hours, 30,075 cycles
- Engine: Iae V2525D5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE VIBRATION HIGH, 4.9 INDICATION. VIBRATION RETURNED TO .6 10 MINUTES AFTER THROTTLE RETARDED TO IDLE. C/W GVI OF FAN BLADES. NO DAMAGE. ALSO UT TAP TEST OF FAN BLADES PERMD90AMM 71-00-00 984139. C/W T/S PER FIM 71-00 AND PERF ENGINE RUN AND VIBRATION SURVEY TEST IAW AMM 71-02-08. ENG VIB WITHIN LIMITS, OK FOR SERVICE. (LP# 4884723)
